Vol. 16, no. 4, 2008   Contents

Ana Maria Acu, Mugur Acu, Arif Rafiq -- Extremal problems with polynomials

Dumitru Acu, Petrica Dicu -- A note on Mathieu's inequality

Adrian Branga -- A best approximation property of the generalized spline functions

Ioana Chiorean -- Remarks on some parallel computation for spline recurrence formulas

Eugen Constantinescu -- About Fejer's sum

Eugen Draghici, Daniel Pop -- Solution of a polylocal problem using Tchebychev polynomials

Sorin G. Gal -- Voronovskaja’s theorem and the exact degree of approximation for the derivatives of complex Riesz-Zygmund means

Bogdan Gavrea, Cosmin Petra -- Large quadratic programming problems generated by rigid body simulation

Ioan Gavrea -- A characterization of the orthogonal polynomials

Heiner Gonska and Ioan Rasa -- Remarks on Voronovskaya’s theorem

Adrian Holhos -- Quantitative estimates for positive linear operators in weighted spaces

Mircea Ivan -- A simple solution to Basel problem

Vasile Mihesan -- On a general class of Beta approximating operators

Ion Marian Olaru -- Data dependence for some integral equation via weakly Picard operators

Radu Paltanea -- On some constants in approximation by Bernstein operators

Emil C. Popa -- On an expansion theorem in the finite operator calculus of G-C Rota

Florin Sofonea -- On a sequence of linear and positive operators

Gancho T. Tachev -- A lower bound for the second moment of Schoenberg operator

Ioan Tincu -- A proof of Schur’s Conjecture and an improvement

Andrei Vernescu, Cristinel Mortici -- New results in discrete asymptotic analysis

[Journals Homepage]